storeofvitality.com
2x Biofen Plus 200 mg / 12.8 mg 12 Tablets – Relief for Pain, Fever & Inflammation, Codeine
2x Biofen Plus 200 mg / 12.8 mg 12 Tablets – Relief for Pain, Fever & Inflammation, Codeine
Couldn't load pickup availability
Indications:
Biofen Plus contains the active substances ibuprofen 200 mg and codeine phosphate hemihydrate 12.8 mg.
Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).
NSAIDs work by changing the body's response to pain, inflammation and fever.
Codeine belongs to a class of medicines called opioid analgesics, which relieve pain through their action.
Biofen Plus is indicated for the relief of headache, menstrual, dental, back, rheumatic, muscular, migraine and neuralgia pain, and the reduction of fever and symptoms of colds and flu.
Biofen Plus is indicated in patients over 12 years of age for the treatment of acute moderate pain, which is not considered to be relieved by other analgesics, such as paracetamol or ibuprofen administered alone.
Contraindications:
Do not use Biofen Plus:
- if you have had an allergic reaction to ibuprofen, codeine, or any of the excipients of the product;
- if you have experienced hypersensitivity reactions (e.g. bronchial asthma, allergic rash, itching, nasal discharge, swelling of the lips, face, tongue or throat when taking ibuprofen, acetylsalicylic acid or similar drugs);
- if you have an ulcer or bleeding in the stomach or small intestine (duodenum) or if you have had two or more such episodes in the past;
- if you have had an ulcer, bleeding or perforation in the stomach or small intestine (duodenum) related to previous use of pain and inflammation medicines (NSAIDs);
- if you have severe heart, kidney or liver failure;
- if you are in the last trimester of pregnancy;
- if you have difficulty breathing;
- if you suffer from chronic constipation;
- if you are under 12 years of age.
Precautions:
Before using Biofen Plus, consult your doctor or pharmacist.
Pregnancy, breast-feeding and fertility:
Ask your doctor or pharmacist for advice before taking any
medicine.
Biofen Plus should not be taken in the last 3 months of pregnancy, as it can cause major heart, lung and kidney disorders in the fetus.
If used at the end of pregnancy, it can cause bleeding tendencies in both mother and child and reduces the strength of uterine contractions, delaying the onset of labor.
Treatment during the first 6 months of pregnancy will only be recommended by your doctor if absolutely necessary.
Do not take codeine while breastfeeding.
Codeine and morphine pass into breast milk.
Driving and using machines:
This medicine may cause dizziness, drowsiness or blurred vision.
You should not drive or use machines if you are affected.
How to use:
Adults and adolescents over 12 years of age:
Use 1 - 2 BIOFEN PLUS film-coated tablets as needed, then, if necessary, use 1 - 2 Biofen Plus film-coated tablets at intervals of 4 - 6 hours.
The film-coated tablets should be swallowed whole with water.
This medicine should not be taken for more than 3 days.
If the pain does not improve after 3 days, contact your doctor for advice.
Composition:
ibuprofen 200 mg and codeine phosphate hemihydrate 12.8 mg.
The other ingredients are:
Core:
Microcrystalline cellulose PH101, hypromellose, partially pregelatinized starch, povidone K30, sodium starch glycolate type A, hydrogenated cottonseed oil, colloidal anhydrous silica, stearic acid 50.
Share
